Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/87013
Type: Artigo
Title: On the curve Y N = X M + X over finite fields
Author: Tafazolian
Saeed
Torres, Fernando
Abstract: We characterize certain maximal curves over finite fields defined by equations of type y n = x m + x. Moreover, we show that a maximal curve over Fq2 defined by the affine equation y n = f(x), where f(x)∈Fq2[x] is separable of degree coprime to n, is such
Subject: Semigrupos de Weierstrass
Corpos finitos (Álgebra)
Curva maximal
Curvas algébricas
Country: Estados Unidos
Editor: Elsevier
Citation: Journal Of Number Theory. Academic Press Inc., v. 145, n. , p. 51 - 66, 2014.
Rights: Fechado
Identifier DOI: 10.1016/j.jnt.2014.05.019
Address: https://www.sciencedirect.com/science/article/pii/S0022314X14001930
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84904129539.pdf457.42 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.